# SDR DALA2016072505528

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PLATE AND PAN ON AFT EDGE LWR CORNER OUTER SURFACE AT FWD CARGO DOOR.  AFT EDGE LWR CORNER WAS REPAIRED I.A.W. DC-9/MD-80 ETI- 88-16-253 REV. 2 AND ERA:547843-14 REV: ORIGINAL.
